Healthy 16-year-old boy in California DIES after receiving second dose of Pfizer’s coronavirus vaccine

Healthy 16-year-old boy in California DIES after receiving second dose of Pfizer’s coronavirus vaccine

(Planet Today) A perfectly healthy 16-year-old boy in California died less than a month after receiving a second dose of Pfizer-BioNTech’s Wuhan coronavirus (COVID-19) vaccine. The teenager received the second dose of the Pfizer-BioNTech vaccine on April 3 and died on April 27.

His mother filed a report to the Vaccine Adverse Event Reporting System (VAERS) on July 13. VAERS is co-managed by the Food and Drug Administration (FDA) and the Centers for Disease Control and Prevention (CDC).

(Article by Zoey Sky republished from NaturalNews.com)

The report with case ID 1466009 revealed that the teenager was attending an online class when he died. The family is waiting for the autopsy because the doctors did not find anything wrong with him.

According to the mother, her son “was a healthy boy” with a good academic index. He also wanted to be a civil engineer. In the “Diagnostic Lab Data” section of the report, the mother says the boy didn’t experience any symptoms.

She was also with him one hour before and her assistant saw him 20 minutes before he died. Her assistant did not notice any “irregularities” while observing her son. (Related: New Zealand records its first Pfizer vaccine-linked death.)

The mother also notes that her son had no birth defects, allergies, illnesses, disabilities or pre-existing conditions. He also wasn’t taking any medications prior to his death. The report also revealed that he was hospitalized for eight days but she didn’t elaborate on how he was able to participate in the Zoom class or if he was released and joined the online class after.

Pfizer-BioNTech linked to vaccine injuries, deaths among children

Since the start of 2021, there have been several cases of vaccine injuries and deaths among children after receiving a dose of COVID-19 vaccine.

On July 5, Singapore’s Ministry of Health (MOH) reported that it was investigating an incident involving a 16-year-old boy who suffered a cardiac arrest after lifting. weights The incident occurred only six days after he received his first dose of the Pfizer-BioNTech coronavirus vaccine.

The teenager collapsed at home and was treated at the Khoo Teck Puat Hospital’s emergency department. He was later transferred to the National University Hospital and was reported to be in critical condition.

It wasn’t clear if the boy has recovered. He received his first dose of the Pfizer-BioNTech vaccine on June 27 and was deemed fine after a post-vaccination onsite observation that lasted about 30 minutes. The MOH added that the boy was well five days after inoculation.

On Oct. 4, a 13-year-old boy from Kamwatta, Moruca, in Guyana died two hours after receiving a second dose of the Pfizer-BioNTech vaccine. Guyana’s Ministry of Health reported that the boy was observed for 20 minutes after taking the vaccine and there were no adverse events recorded at the time.

But two hours later after returning home, the boy felt weak and was taken to the Kumaka Hospital. He was pronounced dead on arrival.

The Children’s Health Defense has examined preliminary data on the vaccination of children against coronavirus. Results have shown that among children and teenagers aged 12 to 17, the risk of developing myocarditis (inflammation of the heart muscles) and pericarditis (inflammation of the outer lining of the heart) within seven days of getting the second dose is “32 times greater than expected for males and 9.5 times greater for females.”

For young adults aged 18 to 24, the risk of developing myocarditis and pericarditis is 27 times greater for males.

In the broader population, the World Health Organization’s (WHO) database includes over two million possible adverse reactions from coronavirus vaccines. Most of the cases involved patients aged 18 to 44.

Dr. Patrick Whelan, a pediatric specialist who treats young patients with multisystem inflammatory syndrome (MIS-C), explains that the spike protein in the vaccines may harm young children. Whelan says that the spike protein is a potentially lethal toxin that causes “microvascular injury to the brain, heart, liver and kidneys in a way that does not currently appear to be assessed in safety trials of these potential drugs.”

But Big Pharma doesn’t seem to care about these injuries and deaths.

Even though coronavirus vaccines are being used worldwide and are even mandatory in some countries, all currently available vaccines have yet to complete clinical trials, with the earliest completion date set for May of 2023.

Visit Vaccines.news to learn more about the dangers of coronavirus vaccines and why you should think twice before getting vaccinated.

Planet Today

The Planet Today News from the planet the world of medicine, health, people, nature, natural catastrophe, science, history, space, anomalies. Disclaimer: This article only represents the author’s view. PT is not responsible for any legal risks. facebook twitter telegram reddit pinterest youtube external-link

Post a Comment

Previous Post Next Post

Responsive AD

World News AD

نموذج الاتصال